# SDR HNAA2021020800046

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,376 hours, 43,515 cycles
- Engine: Allsn AE3007A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ANTI ICE FAILED AFTER TAKEOFF.     R & R THE NR 2 ENGINE ANTI-ICE VALVE IAW AMM 30-21-01-000/400-801A.  PERFORMED OPS CHECK IN REF TO AMM 30-00-70-700-802A. OPS CHECKED GOOD OK FOR SERVICE CLEAR MEL.
